# SDR DALA2018012300397

- Difficulty date: January 21, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 67,393 hours, 28,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: D-Ring
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO PUSHBACK DOOR 1L WOULD NOT ARM. REPOSITION "D" RING CKS NML PER AMM 25-61.
